# SDR 99ZZZM507

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Strip
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY BULKHEAD I2109 LOWER METAL STRIP ON BOTTOM OF BULKHEAD IS CORRODED.  INSTALLED LOWER METAL STRIP ON FORWARD LAVATORY BULKHEAD I2109 OLD UNIT PREVIOUSLY REMOVED.  (M)
